Convergence of adaptive 3D BEM for weakly singular integral equations based on isotropic mesh-refinement

Michael Karkulik, Günther Of, Dirk Praetorius

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)2081-2106
JournalNumerical methods for partial differential equations
Volume29
Issue number6
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Convergence of adaptive 3D BEM for weakly singular integral equations based on isotropic mesh-refinement. / Karkulik, Michael; Of, Günther; Praetorius, Dirk.

In: Numerical methods for partial differential equations, Vol. 29, No. 6, 2013, p. 2081-2106.

Research output: Contribution to journalArticleResearch

@article{7294a5b8966c4b9bbe89c05b11168dcb,
title = "Convergence of adaptive 3D BEM for weakly singular integral equations based on isotropic mesh-refinement",
author = "Michael Karkulik and G{\"u}nther Of and Dirk Praetorius",
year = "2013",
doi = "10.1002/num.21792",
language = "English",
volume = "29",
pages = "2081--2106",
journal = "Numerical methods for partial differential equations",
issn = "0749-159X",
publisher = "John Wiley and Sons Inc.",
number = "6",

}

TY - JOUR

T1 - Convergence of adaptive 3D BEM for weakly singular integral equations based on isotropic mesh-refinement

AU - Karkulik, Michael

AU - Of, Günther

AU - Praetorius, Dirk

PY - 2013

Y1 - 2013

U2 - 10.1002/num.21792

DO - 10.1002/num.21792

M3 - Article

VL - 29

SP - 2081

EP - 2106

JO - Numerical methods for partial differential equations

JF - Numerical methods for partial differential equations

SN - 0749-159X

IS - 6

ER -